RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2014, том 26, выпуск 6, страницы 1–9 (Mi aa1404)  

Статьи

The arithmetic of the Lubin–Tate formal module in a multidimensional complete field

B. M. Bekker, S. V. Vostokov

Department of Mathematics and Mechanics, St. Petersburg State University, 198504, St. Petersburg, Universitetskiĭ pr., 28, Russia

Аннотация: This is the first part of the paper devoted to the derivation of an explicit formula for the Hilbert symbol in a complete multidimensional field. In the present paper, we construct primary elements and the Shafarevich basis for Lubin–Tate formal modules, which is the crucial point in the construction of explicit formulas.

Ключевые слова: Shafarevich generalized basis, formal group law, formal $C$-module, discrete valuation field, unramified extension.

Полный текст: PDF файл (191 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2015, 26:6, 859–865

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.09.2014
Язык публикации: английский

Образец цитирования: B. M. Bekker, S. V. Vostokov, “The arithmetic of the Lubin–Tate formal module in a multidimensional complete field”, Алгебра и анализ, 26:6 (2014), 1–9; St. Petersburg Math. J., 26:6 (2015), 859–865

Цитирование в формате AMSBIB
\RBibitem{BekVos14}
\by B.~M.~Bekker, S.~V.~Vostokov
\paper The arithmetic of the Lubin--Tate formal module in a~multidimensional complete field
\jour Алгебра и анализ
\yr 2014
\vol 26
\issue 6
\pages 1--9
\mathnet{http://mi.mathnet.ru/aa1404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443253}
\elib{http://elibrary.ru/item.asp?id=22834106}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 6
\pages 859--865
\crossref{https://doi.org/10.1090/spmj/1363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702700001}
\elib{http://elibrary.ru/item.asp?id=24961563}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944327224}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1404
  • http://mi.mathnet.ru/rus/aa/v26/i6/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:226
    Полный текст:20
    Литература:27
    Первая стр.:32

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019